Zeros of vector fields and characteristic numbers
Source: J. Differential Geom. Volume 8, Number 1 (1973), 25-46.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 C. B. Allendoerfer and J. Eells, Jr., On the cohomology of smooth manifolds, Comment. Math. Helv. 32 (1957) 165-176.
 M. F. Atiyah and R. Bott, Notes on the Lefschetz fixed point theorem for elliptic complexes, Mimeographed notes, Harvard University, 1964.
Zentralblatt MATH: 0161.43101
 M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. 86 (1968) 546-604.
 A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958) 458-538.
 R. Bott, Vector fields and characteristic numbers, Mich. Math. J. 14 (1967) 231- 244.
 H. Goldschmidt, Existence theorems for analytic linear partial differential equations, Ann. of Math. (2) 86 (1967) 246-270.
 V. Guillemin and S. Sternberg, Deformation theory of pseudogroup structures, Mem. Amer. Math. Soc. No. 64, 1966.
 A. Kumpera and D. C. Spencer, Lie equations, Volume I: General theory, Annals of Math. Studies, No. 73, Princeton University Press, Princeton, 1972.